On parametric generalized quasi-variational inequalities. (English) Zbl 0930.90080

Summary: By using the projection method of S. Dafermos [Math. Oper. Res. 13, 421-434 (1988; Zbl 0674.49007)], we study the behavior and sensitivity analysis of the solution set for a class of parametric generalized quasi-variational inequalities. Our approach and results are new and have a strong geometric flavor.


90C31 Sensitivity, stability, parametric optimization
49J40 Variational inequalities
90C48 Programming in abstract spaces
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)


Zbl 0674.49007
Full Text: DOI


[1] Dafermos, S., Sensitivity Analysis in Variational Inequalities, Mathematics of Operations Research, Vol. 13, pp. 421–434, 1988. · Zbl 0674.49007
[2] Yen, N. D., Lipschitz Continuity of Solutions of Variational Inequalities with a Parametric Polyhedral Constraint, Mathematics of Operations Research, Vol. 20, 695–708, 1995. · Zbl 0845.90116
[3] Mukherjee, R. N., and Verma, H. L., Sensitivity Analysis of Generalized Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 167, 299–304, 1992. · Zbl 0766.49025
[4] Noor, M. A., General Algorithm and Sensitivity Analysis for Variational Inequalities, Journal of Applied Mathematics and Stochastic Analysis, Vol. 5, pp. 29–42, 1992. · Zbl 0749.49010
[5] Pan, Y. H., Sensitivity Analysis for General Quasivariational Inequalities, Journal of the Sichuan Normal University (Natural Science), Vol. 19, pp. 56–59, 1996.
[6] Robinson, S. M., Sensitivity Analysis of Variational Inequalities by Normal-Map Techniques, Variational Inequalities and Network Equilibrium Problems, Edited by F. Giannessi and A. Maugeri, Plenum Press, New York, New York, 1995. · Zbl 0861.49009
[7] Kinderlehrer, D., and Stampacchia, S., An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, New York, 1980. · Zbl 0457.35001
[8] Noor, M. A., An Iterative Scheme for a Class of Quasivariational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 110, pp. 463–468, 1985. · Zbl 0581.65051
[9] Ding, X. P., A New Class of Generalized Strongly Nonlinear Quasivariational Inequalities and Quasicomplementarity Problems, Indian Journal of Pure and Applied Mathematics, Vol. 25, pp. 1115–1128, 1994. · Zbl 0821.49013
[10] Lim, T. C., On Fixed-Point Stability for Set-Valued Contractive Mappings with Applications to Generalized Differential Equations, Journal of Mathematical Analysis and Applications, Vol. 110, pp. 436–441, 1985. · Zbl 0593.47056
[11] Siddiqi, A. H., and Ansari, Q. H., An Iterative Method for Generalized Variational Inequalities, Mathematics Japonica, Vol. 34, pp. 475–481, 1989. · Zbl 0671.49007
[12] Nadler, S. B., Jr., Multivalued Contraction Mappings, Pacific Journal of Mathematics, Vol. 30, pp. 475–485, 1969. · Zbl 0187.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.